Determining Dimension of the Kernel of a Cone.

J. Cel

Monatshefte für Mathematik (1992)

  • Volume: 114, Issue: 2, page 83-88
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Cel, J.. "Determining Dimension of the Kernel of a Cone.." Monatshefte für Mathematik 114.2 (1992): 83-88. <>.

author = {Cel, J.},
journal = {Monatshefte für Mathematik},
keywords = {cone theorems; Krasnosel'skij-type theorems; -visibility},
number = {2},
pages = {83-88},
title = {Determining Dimension of the Kernel of a Cone.},
url = {},
volume = {114},
year = {1992},

AU - Cel, J.
TI - Determining Dimension of the Kernel of a Cone.
JO - Monatshefte für Mathematik
PY - 1992
VL - 114
IS - 2
SP - 83
EP - 88
KW - cone theorems; Krasnosel'skij-type theorems; -visibility
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.